MathSciNet Relay Station
MathSciNet bibliographic data
MR2154137 54H25 (46A16 47H10 54C60)
Ben-El-Mechaiekh, Hichem; Chebbi, Souhail; Florenzano, Monique A generalized KKMF principle. J. Math. Anal. Appl. 309 (2005), no. 2, 583–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement